# SDR SIMA2020033024005

- Difficulty date: February 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,374 hours, 28,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH OMEGA BEAMS ANGLES CRACKED BTW FR47-48 (RH OMEGA BEAM INBD ANGLE LH OMEGA BEAM OUTBD ANGLE)-C/A-LH MAIN PIWER LINE WIRE CLAMPS LOOSEN FOR ACCESS SHEET METALNLH OMEGA BEAM OUTBD ANGLE REMOVED FOR ACCESS REPAIR RH OMEGA BEAM INBD ANGLE REMOVED FOR REPLACEMENT NEW PARTS INTALLED ON RH OMEGA BEAM AS PER SRM 53-23-03 NEW REPAIR PARTS INSTALLED ON LH OMEGA BEAM IAW SRM 53-23-05 LH MAIN POWER LINE WIRE CLAMPS REINSTALLED AS PER AMM 20-10-01
